# SDR DXTA2025082904731

- Difficulty date: August 26, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N426QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500483
- Aircraft time: 6,346 hours, 4,889 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Flas
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL YELLOW CAS. CYCLED TWICE, SAME INDICATION AT 0. 3RD CYCLE FLAPS FUNCTIONED NORMAL. AFTER LANDING, FLAPS RETRACTED TO 0.  POWERED ACFT. NO FAULT MESSAGES.  PERFORMED FLAP ACTUATOR OIL LEVEL CHECK, ALL OIL LEVELS CHKED GOOD IAW MM 12-18-00-612-802-A.  PERFORMED FLAP ACT LUBE IAW MM 12-21-00-640-803-A  PERFORMED FLAP INTERCONNECTION FLEXIBLE SHAFT LUBE. INSPECTED ALL FLEXIBLE SHAFTS ALL SHAFTS FOUND TO BE SERVICEABLE IAW MM 12-21-00-640-806-A.  PERFORMED 5 FULL CYCLES OF FLAP SYS, STOPPING AT EACH DETENT. NO FLAP FAILURES PRESENT DURING OPS CHECKS. ALL OPS CHECKS GOOD IAW 27-50-00-710-801-A.
